# SDR DXTA2023081793360

- Difficulty date: August 17, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500365
- Aircraft time: 5,918 hours, 4,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005769
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS ARE "ON" WITH THE SWITCH IN THE ARMED POSITION.  GAINED ACCESS TO A/C AND WE ARE ABLE TO DUPLICATE DISCREPANCY. VISUAL INSPECTED (CIRCUIT BREAKER EMER LT ON RHCPB/ EMERGENCY BUS/ D27) AND FOUND CLOSED AND SECURED. GAINED ACCESS TO FWD EMERGENCY POWER SUPPLY IAW EMB 505 AMM 35-52-00-710-801-A BY REMOVING COCKPIT ENTRANCE FLOOR BOARD AND FOUND CONNECTOR RESECURED. ALSO GAINED ACCESS TO AFT BATTERY PACK ON RH AFT AVIONIC AND MX BAY AND FOUND CONNECTOR RECURED AND CLEAN.. PERFORMED EMERGENCY LIGHT EXERCISE PROCEDURE PER TASK NO TC-E50-33-1001, PROBLEM PERSIST. ALSO PERFORMED OPS CK SELECTING SWITCH ON ARM POSITION WITH ONE POWER SUPPLY CONNECTED AT THE TIME. ALSO GAINED ACCESS TO THE INERTIAL SWITCH. REMOVING RH LATERAL CONSOLE IAW AMM TASK 25-13-02-000-801-A/400). FOUND CONNECTOR RESECURED. TC-E50-33-1001 FOLLOWING FIM, FIM-4885 33-50-00-810-801-A. WE DID STEP 1 TO 5 WITH THESE RESULTS. WHEN DISCONNECT EMERGENCY LIGHT BATTERY #2 WE GET NO LIGHTS, RECONNECTED BATTERY #2. CONTINUE TO DISCONNECT EMERGENCY BATTERY #1 AND WE GET LIGHTS "ON" FOR AROUND 5 SEC. IN ARM POSITION. BATTERIES WERE SWAPPED AND WE GET SAME RESULTS AS ORIGINAL POSITIONS. ALSO VERIFY ELECTRICAL EMERGENCY PUSH BOTTOM AND ITS UNLATCHED. PERFORMED INERTIAL SWITCH REACTIVATION AND PROBLEM PERSIST. REPO EVERYTHING BACK TO ITS ORIGINAL POSITION. R&R #1 AND #2 EMERGENCY BATTERY. OPS CHECK GOOD AT THIS TIME IAW EMB 505 AMM 33-52-01-960-801-A.  ORIGINAL SUBMISSION DATE:  8/17/2023.
